# SDR SWAA2015022536872

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER VERTICAL RIB AT STATION 92.70, 10 INCHES AFT FROM FWD EDGE, VERTICAL STIFFENER CRACKED APPROX 75 INCHES UP FROM LOWER EDGE.  REPAIRED STIFFENER IAW SRM.
